# SDR IPXA2013110880784

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF FASTENERS ON HEAT DAMAGED AREA ABOVE APU EXHAUST,  FOUND HEAVY CORROSION BETWEEN AND UNDER EMPENNAGE FAIRING.  REMOVED CORROSION IAW SRM 51-21-01.   ACCOMPLISHED INTERNAL DVI IAW EO MD11-5330-52665A. NO STRUCTURAL DEFECTS OR FASTENER DAMAGE NOTED AT THIS TIME.  MAJOR REPAIR.
